# SDR GTIA030604

- Difficulty date: August 2, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA - FLT 313 - TOO LOW GEAR WARNING FROM GPS SHORT FINAL, DID GO AROUND.  RETRACTED GEAR.  NO FURTHER WARNING ON SUBSEQUENT LANDING.  PERFORMED FUNTIONAL TEST SEVERAL TIMES COULD NOT GET THE SYSTEM TO FAIL.  (M)
